# SDR TRBA2011004

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 31,357 hours, 30,133 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON MAIN CABIN ENTRY DOOR IS INOP.  R & R EMERGENCY EXIT LIGHT BULB ON MAIN CABIN ENTRY DOOR IS IAW AMM 33-50-00.  OPT GOOD.
